RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 4, Pages 29–41 (Mi dm1024)  

This article is cited in 2 scientific papers (total in 2 papers)

On the realisation of Boolean functions by informational graphs

Yu. S. Shutkin


Abstract: We consider the problem on the realisation of Boolean functions by informational graphs. The exact expression of the Shannon function for the realisation in the class of tree-like informational graphs is obtained. For almost all Boolean functions, we obtain the order of the complexity of the realisation by informational graphs and the asymptotics of complexity of the realisation by informational trees.

DOI: https://doi.org/10.4213/dm1024

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:6, 581–593

Bibliographic databases:

UDC: 519.7
Received: 07.12.2006

Citation: Yu. S. Shutkin, “On the realisation of Boolean functions by informational graphs”, Diskr. Mat., 20:4 (2008), 29–41; Discrete Math. Appl., 18:6 (2008), 581–593

Citation in format AMSBIB
\Bibitem{Shu08}
\by Yu.~S.~Shutkin
\paper On the realisation of Boolean functions by informational graphs
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 4
\pages 29--41
\mathnet{http://mi.mathnet.ru/dm1024}
\crossref{https://doi.org/10.4213/dm1024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500602}
\zmath{https://zbmath.org/?q=an:1180.94095}
\elib{http://elibrary.ru/item.asp?id=20730264}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 6
\pages 581--593
\crossref{https://doi.org/10.1515/DMA.2008.044}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57349141968}


Linking options:
  • http://mi.mathnet.ru/eng/dm1024
  • https://doi.org/10.4213/dm1024
  • http://mi.mathnet.ru/eng/dm/v20/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Gasanov, “Information storage and search complexity theory”, J. Math. Sci., 168:1 (2010), 32–48  mathnet  crossref  mathscinet
    2. Yu. S. Shutkin, “The best asymptotic representation of Boolean functions by information graphs”, Discrete Math. Appl., 21:5-6 (2011), 675–700  mathnet  crossref  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:434
    Full text:121
    References:40
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020